# SDR AALA202409192740

- Difficulty date: September 17, 2024
- Submitted: September 19, 2024
- Operation: Air carrier
- Aircraft: N339TP
- Make and model: Boeing 737823
- Aircraft serial: 44486
- Aircraft time: 2,722 hours, 975 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: PASSENGER SEAT 17DEF OVERWING EXIT LIGHT INOP. MAINTENACNE REPLACEDF OVERWING EXIT LIGHT ASSEMBLY IAW AMM 33-21-00.
